Facebook Pixel
ask: 

Pregnancy

By May 10, 2012 - 5:08am
 
Rate This

I had sex with (touch the vagina going to inside one time only ) my girlfriend on march17 and the same day she take idoz72 emergency contraceptive pill she had period on march24 . this Month his period delayed more than Month and 8 days . today urine test done at home result is negative if any problem Pl help me .. reply me asap

Add a Comment17 Comments

EmpowHER Guest
Anonymous

Hi i am married and i hav a 2 yr old son.. recently i had tajen idoz 72 on 14th december 2016 after an unprotected sex before day forcibly by my husband..again after 2 days of taking the pill i had an unprotected sex..pls can u clear me in detail as for how many days the effect of the tablet is and again when can i take the pill and should the pill to be taken regularly after every unprotected..

Pls clear me
Thank you.

December 17, 2016 - 1:21am
EmpowHER Guest
Anonymous

Hi my girlfriend and me had sex and after 24 hours she took idoz72 pill how much is the risk of pregnancy? I just got discharged one time only and coz there was no medical store open at that time so she took that tablet after 24 hours can you tell me the side affects and how much is the risk of pregnancy?

September 9, 2016 - 10:35am
HERWriter Guide (reply to Anonymous)

Hi Anon
Thank you for your post!
Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so her risk is very small. Taking it later makes the risk higher but only by a few percent.

Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If she doesn't get her next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...
Best,
Susan

September 9, 2016 - 1:12pm
EmpowHER Guest
Anonymous

I had consumed idoze 72 with in 48 hour of unprotected sex after 3 -4 hour later again I had unprotected sex I just want to know does iboze 72 pill work if an having unprotected sex after consuming piil

July 24, 2015 - 2:48pm
HERWriter Guide (reply to Anonymous)

Hi Anon
Emergency birth control is to be used everyone time a person has unprotected sex. This kind of medication is for emergencies only - it's not to to be used as a method of birth control.
Best,
Susan

July 27, 2015 - 3:15pm
EmpowHER Guest
Anonymous

Hi, my wife took itoz-72 pill after intercourse last month. She is tested positive as pregnant despite of taking that pill. Will there be any issues to baby or mother's health due the pill had same week of becoming pregnant.?

December 8, 2014 - 2:04am
HERWriter Guide (reply to Anonymous)

Hi Anon

There will be no harm caused to your unborn baby due to taking emergency contraception.

Best,

Susan

December 8, 2014 - 4:14pm
EmpowHER Guest
Anonymous

My GF and me had sex on 18-10-14 9:30 am. Unfortunately some discharge spilled on her. We went to bathroom and washed both. I washed her vagina also with same hand. After we went outside. She was telling that I was getting white discharge. On 19-10-14 we got doubt about it she consumed IDOZ-72 at 40 th hours from intercourse.
She ate papaya also. On this day i.e 20-10-14 she got dizziness and she got pain on her Brest. Her mouth is also little bit some other taste.

what are the symptoms after consuming IDOZ-72?
Does it work?

October 20, 2014 - 2:41am
EmpowHER Guest
Anonymous

Hello I made love with my bf on 29th September but within 2 hours of it I took IDoZ 72 Pill which is like an emergency contraceptive pill.my period was supposed to come on that day itself but failed even after the EC I had taken.I even took dates,pineapple,papaya to get back my periods but it dint still happen I have got this white fluid ejection from my vagina but there is no sign of my period now I am worried .please help me here.

October 7, 2014 - 1:51am
HERWriter Guide (reply to Anonymous)

Hi Anon

 

What you are experiencing is completely normal.

 

The most common side effect of an emergency contraceptive is changing the woman’s cycle. This can be scary, particularly if it causes a late period on someone who is concerned about being pregnant. Here is a complete list of its side effects:

 

Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.

 

Anon, the medicine in these pills change your hormones and can affect your menstrual cycle for a couple of months. I do not find it at all surprising that your cycle is still a bit off. If you took the medicine correctly (which sounds like you did) I would wait a while before getting worried. The unfortunate thing is that it is going to take a couple of months before your menses is back on track.

 

I would suggest going to the doctor and getting on a regular birth control because these ecp are so strong and really mess with your body. I would hope that you don't have to take it again as it can do damage to your reproductive system if taken often.

 

Your risk of pregnancy is between 5-10%.

 

Best,

Susan

October 7, 2014 - 6:16am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags